# SDR CA120511006

- Difficulty date: May 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 2,816 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 212076433001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT NOTICED THE NR1 HYDRAULIC SIDE RESEVOIR WAS NEARLY EMPTY ON SHUTDOWN AND HYDRAULIC FLUID LEAKING ON SPOT.  MAINTENANCE WAS NOTIFIED. UPON INVESTIGATION, A LEAK WAS FOUND ON THE HYDRAULIC PIPE,  BETWEEN THE 3 WAY CHECK VALVE AND THE INTEGRATED VALVE ASSY ON THE NR 1 HYDRAULIC SYS. THE LEAK WAS COMING FROM THE PIPE END FITTING CONNECTION WHERE IT MEETS THE 3 WAY CHECK VALVE. THE PIPE WAS REPLACED WITH A NEW PIPE AND GROUND RUN LEAK CHECK CARRIED OUT.  NO LEAK DETECTED AND THE ACFT WAS RETURNED TO SERVICE.
